| Model Number |
PM025-A |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Nausea (1970)
| Date of Event |
10/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(appropriate health effect: term/code not available): no medical intervention required.The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.All information reasonably known as of 27 oct 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
Fill volume: 300 ml, flow rate: 4 ml/hr, procedure: abdominoplasty, cathplace: unknown, infusion start time: (b)(6) 2022, infusion stop time: (b)(6) 2022.It was reported that after being in place for 7 days, the entire pump infused overnight, (it went from full capacity to collapsed flat by the time they woke up).The patient reported weakness and nausea after the fast flow incident, the symptoms resolved on their own; no medical intervention required.The patient was home and was recovered as expected.The original procedure was (b)(6) 2022.
Additional Manufacturer Narrative
The actual sample from the reported event was returned for evaluation.Visual examination of the device revealed, there were no kinks, crimps or set bends; the black tip was present and the hubs were securely attached with no visible excess adhesive or occlusions.Testing of the sample: flow accuracy test was performed and both lines yielded within specifications; pressure pot test was performed on the restrictors, and both yielded within specifications, the reported incident was not replicated during the functional evaluation, the complaint disposition was not confirmed; therefore, the root cause is unknown.The device history record for lot 30191253 was reviewed and the product was produced according to product specifications.All information reasonably known as of 19 dec 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint comp-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.